MathSciNet Relay Station
MathSciNet bibliographic data
MR2264513 (2007h:47020) 47A16 (32A15 47B38)
Bonilla, A.; Grosse-Erdmann, K.-G. On a theorem of Godefroy and Shapiro. Integral Equations Operator Theory 56 (2006), no. 2, 151–162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement